CAOSP abstracts, Volume: 32, No.: 2, year: 2002
- Author(s): Solovaya, N.A.; Pittich, E.M.
- Journal: Contributions of the Astronomical Observatory Skalnaté Pleso, vol. 32, no. 2, p. 117-131.
- Date: 10/2002
- Title: Solution of equations of the perturbed motion in the general three-bodies problem
- Keyword(s): three-bodies problem, perturbations of third order, ξ UMa
- Pages: 117 -- 131
The differential equations of the perturbed motion for the particular case of
the nonrestricted three-bodies problem are received, using the classical
method of variation of constants. As the perturbing function the
terms of the third order in the Hamiltonian were used. The equations of the
perturbed motion of the
periastrons of the inner and outer orbits and the node were integrated by the
iteration method. As the example the stellar system ξ UMa was used.
Full text version of this article in
(600dpi) format compressed by gzip; or in